Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking duphaston. Have sore and heavy breasts, cramps in lower abdomen, pain in lower back. Why?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 1992
Answered : 218 Questions
Question
I am 7th day post IUI. I am currently taking tablet Duphaston 10 mg at nights. My Gyneic has prescribed them to be taken for 10 days. I having the below symptoms and pls let me know if I am having any allergic (i am usually not allergic to any tablets) reaction:
Sore and heavy breasts, cramps and pain in the lower abdomen, pain in lower back, my body temprerature has elevated by 1 degree

Also I had a HUCOG 5000 shot before my IUI.
Posted Sat, 16 Jun 2012 in Infertility Problem
 
 
Answered by Dr. Nandita Thakkar 2 hours later
Hello,

The symptoms you have mentioned are all related to hormone changes in your body.
None of them are signs of any allergic reaction.

However if it’s disturbing please XXXXXXX your consultant and they will help you.

Hope to have answered your query.

All the best.
Dr Nandita Thakkar
Above answer was peer-reviewed by
 
Follow-up: Taking duphaston. Have sore and heavy breasts, cramps in lower abdomen, pain in lower back. Why? 4 hours later
All the above listed symptoms, if they are not any allergic effects, are they pregnancy symptoms? I am on 7th day after IUI.
 
 
Answered by Dr. Nandita Thakkar 11 hours later
Hi,

Thanks again.

It is too early to mention if they are related to pregnancy. The symptoms you have is most likely to be due to hormonal changes secondary to duphaston.

However if the symptoms persist then urine / blood pregnancy test on day 14 after IUI will confirm / rule out pregnancy.

Hope this helps. Let me know if you have any other concerns.
If all your queries are addressed, please close this discussion.

Regards
Dr Nandita Thakkar
Above answer was peer-reviewed by
 
Follow-up: Taking duphaston. Have sore and heavy breasts, cramps in lower abdomen, pain in lower back. Why? 1 hour later
On Day 1 after IUI, My body temperature was 98.6 degrees. It continued to be the same until Day 8 after IUI. Today is Day 8 and today my body temperature XXXXXXX to 99.2 degrees. I am worried. Could this also be due to hormones?
 
 
Answered by Dr. Nandita Thakkar 1 hour later
Hello and thanks again,

In modern day clinical practise, looking at basal body temperature gives no added information.

So I don't think you need to worry about the basal body temperature recording. You have done IUI, so just relax and hope for the best.

Hope this helps. If all your concerns are addressed, please close this discussion. Yet, if you have any more follow ups, I will be glad to assist you further.

Regards
Dr Nandita Thakkar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor